Jump to content
CrazyBoards.org

sensitivity to heating pads/hot water


Recommended Posts

Ever since I began depakote 2 weeks ago I've been much more sensitive to my heating pad and hot water in the shower.  My current dose (250 mg with lunch and 500 mg with dinner) was begun 8 days ago.  I am also on quetiapine 150 mg at bedtime, the BC patch, metaxalone 400 mg tid, oxaprozin 300 mg tid, phenylephrine/chlorpheniramine 12.5/4.5 tid and hydrocodone 7.5-10.75 5x day.  I've been on the quetiapine since early June and the rest pretty much forever in medicine terms, so I'm suspecting the depakote or it reacting with something else.  Nothing I saw in the drug interaction would lead me to think they would sensitivity to heat.  The only thing I saw on the depakote pages on rx list was vasodilation that could possibly cause it. 

This isn't a huge problem.  I'm more intellectually curious as to why after years of building up heat tolerance on my back, I suddenly have it on low and it feels like high. (I have *LIVED* with my heating pad since a car accident 8 years ago and even have discoloration from how hot I keep it and how long I keep it on.)  Or why I've turned my same old shower knob a 1/4 turn colder.  I haven't spent a ton of time outside but I'm not burning more easily or otherwise sun sensitive.

Can anyone solve my mystery?

Also...I'm suddenly a lot sweatier too...hmmmmm

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...